# SDR DALA2023072606055

- Difficulty date: July 20, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 690, CORROSION ON GALLEY FITTING STA=322 RBL40 ( W1 ) AT PAX CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2 // FITTING STA=322 RBL 40 W1 AT PAX CABIN WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 9 . (LP 2876375)
